Alert archive / Pennsylvania / Wind Chill Advisories in 2011
Wind Chill Advisory 1, NWS State College, PA
NWS State College, PA issued this wind chill advisory at Jan 23, 2011, 2:40 PM EST for 11 counties in Pennsylvania. It took effect at Jan 23, 2011, 6:00 PM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2011, 2:40 PM EST (19:40 UTC)
- In effect from
- Jan 23, 2011, 6:00 PM EST
- Expired
- Jan 24, 2011, 10:34 AM EST
- In force
- 17 hr
- Issued by
- NWS State College, PA
Counties Cameron County, PA, Clinton County, PA, Columbia County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Schuylkill County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA
The radar
The State College radar (KCCX), 66 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
096 WWUS41 KCTP 231940 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 240 PM EST SUN JAN 23 2011 ...BITTER COLD TONIGHT... .SKIES WILL CLEAR OUT TONIGHT UNDER HIGH PRESSURE. THE WINDS WILL NOT SLACKEN OFF RIGHT AWAY. THIS WILL ALLOW WIND CHILLS TO DIP TO 10 TO 20 BELOW ZERO ACROSS NORTHERN PENNSYLVANIA THIS EVENING. EVEN AFTER THE WINDS DO LIGHTEN UP...ANY WIND WILL MAKE THE WIND CHILLS THAT LOW AS TEMPERATURES DROP BELOW ZERO. SOME LOCATIONS IN THE NORTHERN MOUNTAINS WILL GET INTO THE TEENS BELOW ZERO BY SUNRISE. PAZ004>006-010>012-037-041-042-053-058-240345- /O.NEW.KCTP.WC.Y.0001.110123T2300Z-110124T1400Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... LAPORTE...BLOOMSBURG...POTTSVILLE 240 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EST MONDAY. * LOCATION...NORTHERN AND NORTHEASTERN PENNSYLVANIA. * WIND CHILL VALUES...15 TO 20 DEGREES BELOW ZERO. * TIMING...LATE THIS EVENING UNTIL AFTER SUNRISE MONDAY MORNING. * IMPACTS...POSSIBLE FROST BITE AND HYPOTHERMIA IF NOT DRESSED WARMLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF THOSE VENTURING OUTDOORS DO NOT TAKE THE PROPER PRECAUTIONS. WEAR MULTIPLE LAYERS OF WARM...LOOSE FITTING CLOTHING. A HOOD OR HAT IS ESSENTIAL...AS HALF YOUR BODY HEAT CAN BE LOST FROM YOUR HEAD. MITTENS PROVIDE BETTER COLD PROTECTION THAN GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ DANGELO
3 follow-up statements
271 WWUS41 KCTP 240059 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 759 PM EST SUN JAN 23 2011 ...BITTERLY COLD TEMPERATURES AND WIND CHILLS WILL OCCUR OVERNIGHT... .SKIES WILL BE MAINLY CLEAR OVERNIGHT AS THE CENTER OF HIGH PRESSURE DRIFTS ACROSS THE REGION LATE. NORTHWEST WINDS OF 5 TO 10 MPH WILL OCCUR ON THE RIDGES FOR MUCH OF THE NIGHT...WHILE WINDS BECOME LIGHT AND VARIABLE IN THE VALLEYS DURING THE PREDAWN HOURS. WIND CHILLS WILL DIP TO 15 TO 23 BELOW ZERO ACROSS PORTIONS OF NORTHERN PENNSYLVANIA. EVEN AFTER THE WINDS DO LIGHTEN UP...ANY LIGHT WIND WILL MAKE THE WIND CHILLS THAT LOW AS TEMPERATURES DROP TO BETWEEN 5 AND 15 BELOW ZERO IN MANY LOCATIONS. A FEW OF THE TYPICALLY COLDER VALLEY LOCATIONS IN NORTHERN PENNSYLVANIA WILL SEE THE MERCURY PLUMMET TO NEAR 20 BELOW ZERO BY SUNRISE. PAZ004>006-010>012-037-041-042-053-058-241400- /O.CON.KCTP.WC.Y.0001.000000T0000Z-110124T1400Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... LAPORTE...BLOOMSBURG...POTTSVILLE 759 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST MONDAY. * LOCATION...NORTHERN AND NORTHEASTERN PENNSYLVANIA. * WIND CHILL VALUES...15 TO 23 DEGREES BELOW ZERO. * TIMING...LATE THIS EVENING UNTIL AFTER SUNRISE MONDAY MORNING. * IMPACTS...POSSIBLE FROST BITE AND HYPOTHERMIA IF NOT DRESSED WARMLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF THOSE VENTURING OUTDOORS DO NOT TAKE THE PROPER PRECAUTIONS. WEAR MULTIPLE LAYERS OF WARM...LOOSE FITTING CLOTHING. A HOOD OR HAT IS ESSENTIAL...AS HALF YOUR BODY HEAT CAN BE LOST FROM YOUR HEAD. MITTENS PROVIDE BETTER COLD PROTECTION THAN GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ LAMBERT
275 WWUS41 KCTP 241342 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 842 AM EST MON JAN 24 2011 ...BITTER COLD WIND CHILLS WILL CONTINUE THROUGH THE MORNING... .WIND CHILLS WILL CONTINUE TO BE BELOW MINUS 15 DEGREES THROUGH MUCH OF THE MORNING. PAZ004>006-010>012-037-041-042-053-058-241700- /O.EXT.KCTP.WC.Y.0001.000000T0000Z-110124T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... LAPORTE...BLOOMSBURG...POTTSVILLE 842 AM EST MON JAN 24 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. * LOCATION...NORTHERN AND NORTHEASTERN PENNSYLVANIA. * WIND CHILL VALUES...15 TO 25 DEGREES BELOW ZERO. * TIMING...MONDAY MORNING. * IMPACTS...POSSIBLE FROST BITE AND HYPOTHERMIA IF NOT DRESSED WARMLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF THOSE VENTURING OUTDOORS DO NOT TAKE THE PROPER PRECAUTIONS. WEAR MULTIPLE LAYERS OF WARM...LOOSE FITTING CLOTHING. A HOOD OR HAT IS ESSENTIAL...AS HALF YOUR BODY HEAT CAN BE LOST FROM YOUR HEAD. MITTENS PROVIDE BETTER COLD PROTECTION THAN GLOVES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ DANGELO
940 WWUS41 KCTP 241534 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1034 AM EST MON JAN 24 2011 PAZ004>006-010>012-037-041-042-053-058-241645- /O.CAN.KCTP.WC.Y.0001.000000T0000Z-110124T1700Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... LAPORTE...BLOOMSBURG...POTTSVILLE 1034 AM EST MON JAN 24 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND CHILL ADVISORY. THE AIR HAS WARMED ENOUGH TO ALLOW THE WIND CHILLS TO RISE ABOVE 15 BELOW. WIND CHILLS WILL REMAIN BELOW ZERO FOR MUCH OF THE AREA THIS AFTERNOON...BUT NOT AS COLD AS THEY WERE OVERNIGHT AND EARLIER THIS MORNING. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 2:24 PM EST, 16 minutes earlier.
Area forecast discussion, Jan 23, 2:24 PM EST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 224 PM EST SUN JAN 23 2011 .SYNOPSIS... NORTHWEST GUSTY WINDS WILL SUBSIDE TONIGHT...LEADING TO A VERY COLD NIGHT. WIND CHILLS WILL BE WELL BELOW ZERO OVER NORTHERN AND NORTHEASTERN SECTIONS AND AROUND ZERO ELSEWHERE. VERY LIGHT SNOW IS POSSIBLE IN THE NORTHWEST MONDAY EVENING AND NIGHT. A STORM SLATED TO MOVE UP THE EAST COAST MAY PRODUCE A MIX OF WINTRY PRECIPITATION OVER THE REGION...ESPECIALLY OVER THE CENTRAL AND EAST...ON WEDNESDAY INTO WEDNESDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... HEATING - FOR LACK OF A BETTER TERM - AND THE LOWERING OF THE SUBSIDENCE INVERSION HAVE DIMINISHED THE CLOUDS TO THIN STREETS. LACK OF CLOUDS OVER LAKE ERIE ALLOW A LOOK AT THE ICE COVER AND EVER-LESSENING MOISTURE FLUX OFF THE LAKE...AND WITH MORE COLD WX ON THE WAY...CAN ONLY THINK IT COULD BE FROZEN OVER BY FEB. BUT...I DIGRESS. THE SKIES WILL CONTINUE TO CLEAR AND LEAD TO A VERY/BITTER COLD NIGHT. WHILE WE MAY THROW THE WORD BITTER AROUND QUITE FREQUENTLY...IT WILL ONLY BE 4 OR 5 DEGS ABOVE RECORD MINS FOR MONDAY MORNING. REC MINS: IPT...-9 IN 1948 AND 1907. MDT -2 IN 1936. SINCE WINDS WILL STILL BE ABOUT 5-10KTS THIS EVENING...THE WIND CHILLS MAY DIP BELOW -15F EARLY TONIGHT. HIGH PRESSURE FLOATS OVERHEAD AND HELP THE WINDS TO SLACKEN AFTER MIDNIGHT. THE TEMPS WILL BE SO COLD IN THE NORTH AND POCONOS THAT ANY BREATH OF WIND WILL PUT THE CHILLS BELOW -15F AGAIN. WILL THEREFORE HOIST A WIND CHILL ADVY FOR TONIGHT FOR THE NORTHERN TIER AND ALSO FOR COLUMBIA AND SCHUYLKILL COS. HIGHER CLOUDS WHICH WILL NEAR FROM THE W/SW WILL NOT GET THERE IN TIME TO HALT THE BIG DROP IN TEMPS IN THE EAST/POCONOS. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... AFTER A CLEAR START...MOISTURE INCREASES ALOFT ON WARM ADVECTION. THE MOISTURE WILL BE AHEAD OF A NORTHERN-STREAM WAVE THAT WILL GET JUST A THIN SLIVER OF MOISTURE ADDED TO IT FROM THE FAR WRN GULF. THIS SHOULD BE ENOUGH TO MAKE A PERIOD OF LIGHT SNOW OVER THE NW MONDAY NIGHT. THE SNOW MAY BEGIN IN THE EVENING...BUT ACCUMS ONLY AN INCH OR LESS. LITTLE OR NO SNOW WILL MAKE IT TO THE SW OF THE ALLEGHENY PLATEAU. TEMPS SHOULD SHOOT UP IN THE MORNING AFTER THE THIN BUT NASTY INVERSION MIXES AWAY THANKS TO THE SUN. MIXING WILL BE AIDED BY WARMING LLVL TEMPS AND SHOULD ALLOW TEMPS TO GET INTO THE TEENS IN THE NE AND LOWER 20S ELSEWHERE. TEMPS MAY ACTUALLY HOLD STEADY MONDAY EVENING AND RISE SLIGHTLY MON NIGHT WITH CLOUDS IN PLACE AND LIGHT SRLY WIND. && .LONG TERM /TUESDAY THROUGH SUNDAY/... MAIN FOCUS IN THE LONG TERM IS STORM POTENTIAL IN THE EARLY TO MIDDLE PORTION OF THE PERIOD...WITH MODELS AND ENSEMBLE PREDICTION SYSTEMS CONTINUING TO DEVELOP A POTENTIALLY SIGNIFICANT EAST COAST WINTER STORM FOR LATE TUESDAY THROUGH EARLY THURSDAY. AS THE MAIN PLAYERS LEADING TO THE DEVELOPMENT AND INTENSIFICATION OF SAID STORM ARE BETTER INITIALIZED OVER WESTERN NORTH AMERICA IN THE NEXT 24 TO 36 HOURS...MODEL SOLUTIONS SHOULD COME INTO BETTER AGREEMENT AND FOCUS. FOR NOW...THE TYPICAL UNCERTAINTIES WITH TIMING...TRACK AND INTENSITY OF UPPER LEVEL AND BOUNDARY LAYER FEATURES ARE IN PLAY. THE OPERATIONAL ECMWF HAD BEEN THE MOST CONSISTENT AND IMPRESSIVE DURING THE PAST 36 TO 48 HOURS...DEPICTING WHAT COULD BEST BE CHARACTERIZED AS A SUPERSTORM-TYPE SOLUTION THAT (IF VERIFIED) WOULD PRODUCE WIDESPREAD HEAVY SNOWFALL OVER CENTRAL AND EASTERN PENNSYLVANIA. HOWEVER...SATURDAY ECMWF RUNS INDICATED A SIGNIFICANT EASTWARD SHIFT TO WHAT HAD BEEN A CONSISTENT SOLUTION...BOTH IN TERMS OF TRACK AND INTENSITY. THIS IS TO BE EXPECTED FOR THE MAJORITY OF ECWS SCENARIOS DAYS IN ADVANCE...AND DOES NOT DIMINISH THE POTENTIAL PERSAY OF A LARGE WINTER STORM. IT DOES HOWEVER UNDERSCORE THE IMPORTANCE OF EXPRESSING UNCERTAINTY THIS FAR IN ADVANCE OF A POTENTIALLY LARGE STORM...AND TO FOCUS ON COMMUNICATING THAT UNCERTAINTY ALONG WITH TRENDS. WITH THAT BEING SAID...THE LATEST ROUND OF 00Z/23 JAN GUIDANCE IS IN GOOD AGREEMENT IN DEVELOPING A SIGNIFICANT WINTER STORM ALONG THE EASTERN SEABOARD LATE TUESDAY THROUGH THURSDAY. THE 00Z/23 OPERATIONAL ECMWF NOW TRACKS A STRONG SURFACE LOW SPLITTING THE DIFFERENCE BETWEEN SATURDAY'S "WIDE RIGHT" SOLUTION WELL OFFSHORE AND THU/FRI POTENTIALLY WORST CASE SCENARIO FOR CENTRAL PA...PRODUCING A LIGHT TO MODERATE SNOWSTORM FOR PORTIONS OF CENTRAL AND SOUTHEAST PENNSYLVANIA. THE 00Z/23 ECMWF SOLUTION CLOSELY MIRRORS THE 00Z/23 GEFS ENSEMBLE MEAN MSL FIELDS IN TRACK AND INTENSITY...WHICH STRENGTHENS CONFIDENCE IN AT LEAST MINOR TO MODERATE IMPACTS FOR CENTRAL AND EASTERN PORTIONS OF CENTRAL PA. GIVEN THE SOURCE REGION OF UPPER LEVEL FEATURES...SIMILAR TO THE LAST FEW MAJOR EAST COAST WINTER STORMS OF THIS MONTH...THE EVENTUAL SOLUTIONS WILL BE STRONGLY DEPENDENT UPON HOW STRONGLY UPPER LEVEL WAVES DIG THROUGH THE PLAINS TODAY THROUGH MONDAY... AND THE INTENSITY OF GULF COAST AND SOUTHEASTERN CONVECTION PUNCHING UP AN OFFSHORE WESTERN ATLANTIC RIDGE. MODELS ARE NOTORIOUSLY POOR IN HANDLING THE STRENGTH OF SUCH WAVES AS THEY RIDE OVER WESTERN NORTH AMERICAN RIDGES...AND WITH A POSITIVE PNA PATTERN I DO EXPECT A GENERAL WESTWARD ADJUSTMENT TO THE TRACK OF DETERMINISTIC AND GEFS MEAN MSL SOLUTIONS OVER THE NEXT 24 TO 36 HOURS. THIS WILL LIKELY INTRODUCE SOME PRECIPITATION TYPE ISSUES FOR PARTS OF MY AREA...NAMELY THE SOUTHEAST...AND WILL NEED TO BE ADDRESSED ONCE A MORE CONFIDENT SOLUTION IS IN HAND. STAY TUNED. A RIDGE SHOULD FOLLOW BEHIND THE DEPARTING STORM SYSTEM WITH PERHAPS ANOTHER SHOT OF VERY COLD AIR REACHING THE AREA BY THE END OF THE MONTH...FOLLOWING THE PASSAGE OF A CLIPPER SYSTEM DROPPING THROUGH THE GREAT LAKES AND SOUTHERN ONTARIO LATE NEXT WEEK INTO THE WEEKEND. STILL EXPECT TEMPERATURES TO AVERAGE BELOW NORMAL. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... EXPECT VFR CONDS AT ALL AIRFIELDS TONIGHT AND MONDAY. WINDS WILL SLACKEN LATER TONIGHT - GOING CALM/LIGHT AND VRB AFTER MIDNIGHT. THE TEMPS WILL BE VERY COLD - GENERALLY BELOW ZERO IN THE N AND IN THE SINGLE DIGITS IN THE S. THERE COULD BE A LITTLE/MVFR FOG AT JST LATER TONIGHT. MID CLOUDS INCREASE LATER IN THE DAY FOR BFD/JST AS WEAK LOW MOVES ACROSS THE UPPER GREAT LAKES. THE LOW SHOULD FILL BUT STILL SLIDE TO OUR NORTH MON NIGHT. EXPECT A PERIOD OF --SN IN THE NW...ESP FOR BFD AND JST. LITTLE OR NO REDUCTIONS IN VSBY ARE EXPECTED ELSEWHERE. OUTLOOK... TUE...MVFR/IFR IN JST/BFD W/UPSLOPE/LK EFF SHSN. WED...MVFR/IFR IN MIXED PRECIP AS STORM MOVES UP THE EAST COAST. THUR...WINDY /GUSTS TO 30 KTS/ SNOW SHOWERS AND MVFR/IFR CONDITIONS WRN MTS...VFR E. && .CTP WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM EST MONDAY FOR PAZ004>006-010>012-037-041-042-053-058. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...DEVOIR AVIATION...DANGELO
Hazardous weather outlook, Jan 23, 8:32 AM EST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 832 AM EST SUN JAN 23 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-241345- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 832 AM EST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOW TEMPERATURES ARE EXPECTED TO RANGE FROM THE LOWER SINGLE DIGITS TO 10 OR 15 DEGREES BELOW ZERO OVER CENTRAL PENNSYLVANIA TONIGHT. EVEN WITH ONLY A VERY LIGHT WIND...THIS WILL PUT WIND CHILLS ACROSS THE NORTH AND WEST WELL BELOW ZERO. A WIND CHILL ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STORM WILL MOVE UP THE EAST COAST DURING THE MIDDLE OF THE WEEK. DEPENDING ON THE TRACK OF THE COASTAL LOW...THERE IS A LOW PROBABILITY THAT THE STORM COULD PRODUCE MODERATE TO HEAVY SNOW OVER CENTRAL AND EASTERN PENNSYLVANIA. IF SNOW WERE TO OCCUR...THE TIMING OF ANY SNOW WOULD BE AROUND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DANGELO
Nearby
Wind Chill Advisories in Pennsylvania, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.